On the structure of resolvent of singularly perturbed operator solving the problem of eigenvalues
Abstract
We investigate the structure of the resolvent of a singularly perturbed operator of finite rank that solves an eigenvalue problem.Downloads
Published
25.09.2004
Issue
Section
Short communications
How to Cite
Koshmanenko, V. D., and H. V. Tuhai. “On the Structure of Resolvent of Singularly Perturbed Operator Solving the Problem of Eigenvalues”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 9, Sept. 2004, pp. 1292-7, https://umj.imath.kiev.ua/index.php/umj/article/view/3843.